# SDR IXXA20241002006

- Difficulty date: August 26, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Part number: 182T71196
- Condition: Punctured
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ITEM, HORIZ STAB BANNANA FAIRING 313BRX IN PUNCTURED. HAECO WO 320008 NON ROUTINE 40478
